# SDR DL73K020006

- Difficulty date: January 1, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 51,672 hours, 39,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Part serial: NA
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ROW 5-9 AND LT AND RT OVERWING HATCH EXIT SIGNS INOP.                                                      REPLACED 1EA FUSE IN FWD AND AFT POWER SUPPLIES. SYS OP NOW NORMAL
